MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 25-40-46
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 gas blender system.The event occurred in (b)(6).This medwatch report is being filed on behalf of livanova (b)(4).The device was returned to livanova (b)(6) where the issue was confirmed.The unit has been returned to livanova (b)(4) for further investigation.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information relevant to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that an s5 gas blender system had no oxygen flow.There was no patient involvement.
 
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 gas blender system.The event occurred in (b)(6).The device was sent to livanova (b)(4) for investigation.The service engineer inspected the device and was able to confirm the reported issue.During inspection the calibration showed a deviation in the o2 flow which was caused by a defective mass flow controller.After the replacement of the defective part, the device was re-calibrated and subsequent tests were performed successfully.A review of the dhr could not identify any deviations or nonconformities relevant to the issue.

Brand Name
S5 GAS BLENDER SYSTEM
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key6956622
Report Number9611109-2017-00823
Device Sequence Number1111672
Product Code DTX
UDI-Device Identifier04033817900702
UDI-Public010403381790070211161125
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-40-46
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Initial Date Received by Manufacturer 09/22/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1